| Model Number |
PPDS15 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/26/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
According to the clinical study, post-operatively, the patient had hypoxia in setting of severe fluid overload and acute on chronic heart failure with reduced ejection fraction.The patient was hospitalized for 11 days.The patient was recovering.The related assessment was unlikely with the device.There was no patient injury.